# SDR AUS20011117

- Difficulty date: September 25, 2001
- Submitted: December 4, 2001
- Operation: General aviation
- Make and model: Gippld GA200
- Engine: Lyc O540A1D5
- Propeller: Mcauly 1A200FA
- System (JASC): 7414 · Magneto/Distributor
- Part: Gear
- Condition: Failed
- Location: Magneto
- Part time: 322 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) MAGNETO TIMING GEAR DRIVESHAFT FAILED.
